Efficient high-order discontinuous Galerkin computations of low Mach number flows

Zeifang, Jonas (Corresponding author); Kaiser, Klaus; Beck, Andrea; Schütz, Jochen; Munz, Claus-Dieter

Berkeley, Calif : Mathematical Sciences Publishers (2018)
Journal Article

In: Communications in applied mathematics and computational science
Volume: 13
Issue: 2
Page(s)/Article-Nr.: 243-270


  • Department of Mathematics [110000]
  • Chair of Mathematics and Institute for Geometry and Applied Mathematics [111410]